Translator Disclaimer
April, 2020 Almost Periodicity of All $L^2$-bounded Solutions of a Functional Heat Equation
Qi-Ru Wang, Zhi-Qiang Zhu
Taiwanese J. Math. 24(2): 413-419 (April, 2020). DOI: 10.11650/tjm/190506

Abstract

In this paper, we continue the investigations done in the literature about the so called Bohr-Neugebauer property for almost periodic differential equations. More specifically, for a class of functional heat equations, we prove that each $L^2$-bounded solution is almost periodic. This extends a result in [5] to the delay case.

Citation

Download Citation

Qi-Ru Wang. Zhi-Qiang Zhu. "Almost Periodicity of All $L^2$-bounded Solutions of a Functional Heat Equation." Taiwanese J. Math. 24 (2) 413 - 419, April, 2020. https://doi.org/10.11650/tjm/190506

Information

Received: 13 September 2018; Revised: 16 March 2019; Accepted: 23 May 2019; Published: April, 2020
First available in Project Euclid: 29 May 2019

zbMATH: 07192941
MathSciNet: MR4078204
Digital Object Identifier: 10.11650/tjm/190506

Subjects:
Primary: 35B15, 35K05

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.24 • No. 2 • April, 2020
Back to Top